# SDR ASOA2016041114774

- Difficulty date: April 11, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FROM FS 559+80-559+96, LBL 9 HAS CORROSION.  COMPLIED WITH ECTC REO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT RAIL AT FS 559+80-559+96, LBL 0 IAW AMM 53-01-11-000-802.  INSTALLED NEW FABRICATED SEAT RAIL IAW AMM 53-01-11-400-802.
